# SDR ASAA2013111396523

- Difficulty date: November 13, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,976 hours, 5,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Nicked
- Location: Bs 232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, POWER RECEPTACLE DOOR 114AR CUTOUT INNER DOUBLER NICKED AT UPPER FWD EDGE.  ACFT GROUNDED.  REMOVED DAMAGE, ACCOMPLISHED DVI, HFEC INSPECTIONS, SURFACE ROUGHNESS TEST OF 63RA, DOUBLER THICKNESS VERIFICATION OF .039 AND REFINISHED THE AREA IAW REO G16904 REV A AND EA 800-53EA-11655.
